# SDR WVE2002F00022

- Difficulty date: October 15, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N225FX
- Make and model: Lear 60LEAR
- Aircraft serial: 127
- Engine: Pwa PW305A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 6041105003
- Condition: Corroded
- Location: Rt & Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3000 LANDING INSPECTION THE LOWER BEARING OF THE LEFT AND RIGHT MAIN LANDING GEAR STRUT ASSEMBLIES WERE FOUND CORRODED.
